Further Inequalities for Sequences and Power Series of Operators in Hilbert Spaces Via Hermitian Forms

[img]
Preview
MJM.pdf - Published Version (1MB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Further Inequalities for Sequences and Power Series of Operators in Hilbert Spaces Via Hermitian Forms. Moroccan Journal of Pure and Applied Analysis, 2 (1). 47 - 64. ISSN 2351-8227

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36683
DOI https://doi.org/10.7603/s40956-016-0005-1
Official URL https://www.globalsciencejournals.com/article/10.7...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords nonnegative Hermitian forms; bounded linear operators; inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login